# SDR FDEA202506040834

- Difficulty date: June 4, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 74,754 hours, 28,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - FORWARD LEFT WILL NOT TEST.   PERFORMED T/S PROCEDURES TO EMERGENCY LIGHTS FWR  LEFT, FOUND POWER SUPPLY INOP, REMOVED AND REPLACE  LEFT POWER SUPPLY "M731", SYS OPS CHECK NORMAL, ALL  IAW FRMFIMFX1 33-51-00-815-802, AMM 33-51-07-2, WDM CH 31-51-12 PAGE 2.
